Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF SCIENCES (ISLAMIC AZAD UNIVERSITY)   WINTER 2009 , Volume 18 , Number 70/2 (MATHEMATICS ISSUE); Page(s) 50 To 59.
 
Paper: 

A NEW MATHEMATICAL PROGRAMMING APPROACH IN FUZZY LINEAR REGRESSION MODELS

 
 
Author(s):  RAZAGHNIA T.*, PASHA E.A.
 
* STATISTICS DEPARTMENT, ISLAMIC AZAD UNIVERSITY, ROUDEHEN BRANCH, TEHRAN, IRAN
 
Abstract: 

In this paper, we introduce a new mathematical programming approach to estimate the parameters of fuzzy linear regression with crisp/fuzzy input and fuzzy output. The advantage of this approach is, both of dependent and independent variables are influenced on the objective function. Therefore, this model rectifies some problems about outliers. Also, in this paper we use possibility function in constraints. To compare the performance of the proposed approach with previous methods, three examples are presented. 

 
Keyword(s): FUZZY DATA, FUZZY LINEAR REGRESSION, FUZZY NUMBERS, MATHEMATICAL PROGRAMMING, POSSIBILITY, NECESSITY
 
References: 
  • ندارد
 
  pdf-File tarjomyar Persian Abstract Yearly Visit 90
 
Latest on Blog
Enter SID Blog